Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
accesskb

Trouble concentrating and staying awake on accutane.

I just took my 3rd accutane table and had my first lecture after reading week break today. It was very hard to concentrate during the lecture. A week ago I used to be able to concentrate without difficulties even with very little sleep during the week. Not today. It was very hard staying awake even though I slept well last night and was well rested after a week long break.

Are these the effects of accutane? Yesterday my head also felt numb and like it was going to explode (no pain or headaches but just pressure in the head) I don't know if it's the effect of accutane or that I'm just panicking. Today my head just feels numb and sleepy.

Share this post


Link to post
Share on other sites

I'm in my second week of Accutane...and I know what you mean about that feeling in your brain.

It's not hurting or aching...but I can "feel" it in there.

Kind of like pressure, but it's not uncomfortable, just weird.

My next dermatologist appointment is March 9th...I plan on asking him about it then...

Share this post


Link to post
Share on other sites

Oddly enough I had the same experience after taking my first pill. But it all ceased after I stopped taking Accutane the same time I was taking Bong Hits.

Share this post


Link to post
Share on other sites

Oddly enough I had the same experience after taking my first pill. But it all ceased after I stopped taking Accutane the same time I was taking Bong Hits.

lol I don't smoke

Share this post


Link to post
Share on other sites

Well reading the title I was giong to come in here and tell you that my dermatologist told me that some people get tired taking Accutane. But then I read that you've only taken 3 pills. So that's either 120 mg or 30mg, either way I doubt it's enough to cause any problems.

Share this post


Link to post
Share on other sites

I am on my 8th day of taking Accutane & I too have been experiencing pressure, shivers in my head. Also feeling tired & sometimes zoning out. It's not a coincedence that we are all experiencing this.

Share this post


Link to post
Share on other sites

I am on my 8th day of taking Accutane & I too have been experiencing pressure, shivers in my head. Also feeling tired & sometimes zoning out. It's not a coincedence that we are all experiencing this.

Yes it is.

The more you think about it the more you'll have trouble concentrating.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×